MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 METAGLENE LONG PEG +10MM; SHOULDER METAGLENE

DEPUY FRANCE SAS - 3003895575 METAGLENE LONG PEG +10MM; SHOULDER METAGLENE
Model Number 140760020
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fall (1848); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the metaglene at the bone to implant interface due to fall.Doi: (b)(6) 2019; dor: (b)(6) 2020; right shoulder.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
METAGLENE LONG PEG +10MM
Common Device Name
SHOULDER METAGLENE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9868447
Report Number1818910-2020-08945
Device Sequence Number16275084
Product Code KWS
UDI-Device Identifier10603295423645
UDI-Public10603295423645
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K021478
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number140760020
Device Catalogue Number140760020
Device Lot Number5307999
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 CORTICAL SCREWS (SYNTHES); 4.5 CORTICAL SCREWS (SYNTHES); DXTEND GLENOSPHERE ECC D42MM; DXTEND HUMERAL SPACER +9MM; DXTEND RETENT PE CUP D42 +6MM; DXTEND RETENT PE CUP D42 +6MM; METAGLENE LONG PEG +10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR